# SDR CALA2013123194063

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 64,031 hours, 24,368 cycles
- Engine: Iae V2527A5
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP DIFFICULT TO CONTROL.  INSPECTED FWD CABIN TEMP SENSOR IAW TSM 21-63-00.  R & R FWD CABIN TEMP SENSOR 22- HK IAW AMM 21-63-17.  PERFORMED BIT TEST ON MCDU & RAN APU CHECKED FWD CABIN TEMP SELECTOR OPERATIONS CHECKED GOOD, NO FAULTS NOTED.
